Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 344, NWS Jackson, MS

June 11, 2012Kemper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 11, 2012, 7:22 PM CDT for Kemper County, Mississippi. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 7:22 PM CDT (00:22 UTC)
Expired
Jun 11, 2012, 8:15 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Kemper County, MS

The radar

The Columbus AFB radar (KGWX), 133 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:55 PM CDTTSTM WND DMGDe Kalb, MSTREES AND POWER LINES DOWNED COUNTYWIDE. A UTILITY POLE FELL ON A VEHICLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:17 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2745 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2745 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WUUS54 KJAN 120022
SVRJAN
MSC069-120115-
/O.NEW.KJAN.SV.W.0344.120612T0022Z-120612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PRESTON AND DE KALB...

* UNTIL 815 PM CDT

* AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 27 MILES NORTHWEST OF PRESTON TO 15 MILES NORTH OF PRESTON TO
  24 MILES NORTHEAST OF ELECTRIC MILLS MOVING SOUTH AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PRESTON BY 745 PM CDT...
  BLUFF SPRINGS...ELECTRIC MILLS AND DE KALB BY 755 PM CDT...
  PORTERVILLE AND OAK GROVE BY 800 PM CDT...
  DAMASCUS AND LIBERTY BY 805 PM CDT...
  TAMOLA AND BLACKWATER BY 810 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3258 8839 3258 8891 3293 8891 3293 8835
TIME...MOT...LOC 0022Z 352DEG 37KT 3319 8910 3308 8883
          3308 8830

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:00 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 11, 6:00 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT MON JUN 11 2012

..SEVERE THUNDERSTORM COMPLEX PUSHING SOUTHEAST INTO THE REGION THIS
EVENING...

.UPDATE...UPDATED ZONES AND PRODUCTS FOR INCLUSION OF SEVERE
THUNDERSTORM WATCH NUMBER 375 FOR PORTIONS OF THE FORECAST AREA
ALONG AND NORTH OF WINNSBORO...TO JACKSON...TO MERIDIAN THROUGH 10
PM CDT.

SEVERE THUNDERSTORM COMPLEX WITH A HISTORY OF WIDESPREAD WIND DAMAGE
JUST TO OUR NORTH IS BEGINNING TO PUSH SOUTH INTO NORTHERN PORTIONS
OF THE REGION CURRENTLY. PREVIOUS NOTION THAT THE WESTERN EXTENT OF
THIS COMPLEX WOULD BE EAST OF OUR WESTERN COUNTIES/PARISHES STARTING
TO PROVE FALSE AS THE OVERALL MCS HAS TURNED A LITTLE MORE DUE
SOUTH. MOST INTENSE PORTIONS OF THE COMPLEX ARE MOVING INTO THE
ARKLAMISS DELTA AND ALONG AND JUST EAST OF THE GOLDEN TRIANGLE. THE
FORMER INTENSITY MAX CORRESPONDS TO MOVEMENT INTO BEST INSTABILITY
AXIS WHILE LATTER MAX CORRESPONDS TO BETTER BAROCLINIC AND UPPER
LEVEL SUPPORT. COULD BE A ZONE IN THE MIDDLE OF THESE INTENSITY
MAXIMA WHERE WINDS WILL NOT BE AS STRONG...BUT EVEN IN THESE AREAS
GUSTS UP TO SEVERE CRITERIA ARE STILL HIGHLY POSSIBLE.

ZONES UPDATED TO INCREASE POPS IN MOST AREAS THROUGH THE EVENING AND
TO SPEED UP TIMING JUST A BIT. PREVIOUS IDEA OF SEVERE POTENTIAL
EXISTING (FROM MAINLY DAMAGING WINDS) WELL SOUTH INTO THE CWA THIS
EVENING IS VERY VALID...ALTHOUGH HIGH END GUST POTENTIAL WILL LIKELY
DROP OFF LATER THIS EVENING AS ACTIVITY PUSHES INTO FAR SOUTHERN
ZONES. /BB/

&&

.PREV DISCUSSION... /ISSUED 430 PM CDT MON JUN 11 2012/

SHORT TERM...CURRENTLY WATCHING RATHER WELL-DEVELOPED THUNDERSTORM
COMPLEX (WHICH HAS BEEN PRODUCING DAMAGING WINDS AND SOME REPORTS OF
LARGE HAIL) PUSHING SOUTHEAST TOWARD THE NORTHERN FRINGES OF OUR
FORECAST AREA. AS HAS GENERALLY BEEN ANTICIPATED WITH THIS
SYSTEM...THE COMPLEX IS EXPECTED TO HOLD TOGETHER WITH SUFFICIENT
STRENGTH TO CONTINUE TO SEVERE RISK AS IT MOVES INTO THE HEART OF
THE REGION THIS EVENING. THE COMBINATION OF STORM RELATIVE LOW LEVEL
SHEAR AND INSTABILITY NORTH OF I-20 EARLY THIS EVENING COULD POSE A
PARTICULARLY STRONG RISK FOR WIDESPREAD WINDS GUSTS IN EXCESS OF 70
MPH. THERE HAS BEEN SOME INDICATION THAT THE WESTERN EXTENT OF THE
STORM COMPLEX MAY END UP PASSING EAST OF OUR WESTERN-MOST COUNTIES
AND PARISHES AND THIS TREND WILL HAVE TO BE MONITORED.
HOWEVER...GIVEN THE CONSENSUS OF PREVIOUS GUIDANCE AND THE
EXPECTATION OF SOME SLIGHT SOUTHWARD TURNING OF MOVEMENT VECTORS IT
WOULD BE PREMATURE AT THIS POINT TO DE-EMPHASIZE THE RISK THERE.
SOMEWHAT LESSER SHEAR AND INSTABILITY INGREDIENTS SOUTH OF I-20 LATE
THIS EVENING SHOULD ALLOW FOR A LITTLE LESS SIG SVR POTENTIAL IN
THOSE AREAS...BUT AT LEAST SOME DAMAGING WIND WILL PERSIST. STILL
EXPECT MOST OF THE CONVECTION SHOULD BE OVER IN THE CWA BY LATE
TONIGHT WITH TEMPERATURES BOTTOMING-OUT A LITTLE BELOW MAV GUIDANCE.

FOR TOMORROW THE SITUATION IS VERY COMPLEX AND HINGES UPON THE
SPECIFIC EVOLUTION OF THINGS TONIGHT. FOR EXAMPLE...MANY HIRES MODEL
RUNS WHICH HAVE MODELED CONVECTION THUS FAR QUITE WELL SO FAR INSIST
DEEP MOISTURE AND INSTABILITY AXIS WILL BE DISRUPTED SO MUCH BY
TONIGHTS CONVECTION THAT LITTLE THUNDERSTORM ACTIVITY WILL FORM
TOMORROW. MEANWHILE...THE LARGER-SCALE EUROPEAN MODEL (WHICH IS
SURPRISINGLY NOT DOING A TERRIBLE JOB WITH THE CURRENT CONVECTION)
BREAKS OUT VERY ROBUST STORMS ACROSS AT LEAST THE SOUTHERN
TWO-THIRDS OF OUR REGION TOMORROW AFTERNOON ALONG A SOUTHWARD
ADVANCING FRONTAL BOUNDARY. THE LATTER SCENARIO IS LOOKING MORE
PLAUSIBLE SINCE THE RESERVOIR OF MOISTURE AND INSTABILITY TO OUR
WEST DOES NOT LOOK TO BE ERADICATED BY ANY CONVECTION DEVELOPING
LATER AND MOISTURE TRANSPORT VECTORS WILL COME FROM THE WEST
TOMORROW AHEAD OF THE BOUNDARY. IT IS QUITE POSSIBLE A DIFFERENT
THUNDERSTORM COMPLEX WILL GET GOING TO OUR WEST LATE TONIGHT...WHICH
MAY SUBSEQUENTLY TRY TO PUSH INTO PART OF OUR REGION RELATIVELY
EARLY ON TUESDAY. THAT SAID...THE MOST LIKELY EVOLUTION WILL BE FOR
MOST OF THE CONVECTION TO HOLD OFF IN OUR REGION UNTIL LATER ON
TUESDAY...WHEN INSTABILITY WILL AGAIN BE HIGH...SHEAR
MODERATE...AND THE RISK FOR AT LEAST SOME SEVERE WEATHER PRESENT.
/BB/

LONGER TERM...WEDNESDAY THROUGH NEXT SUNDAY...THE COLD FRONT WILL
PUSH SOUTH THROUGH MOST OF THE FORECAST AREA WEDNESDAY AND STALL
BEFORE REACHING THE GULF COAST. A DRIER AIRMASS FOLLOWING THE FRONT
WILL BRIEFLY SETTLE OVER THE ARKLAMISS...BUT MODELS ARE IN GENERAL
AGREEMENT THAT A WEAK UPPER LEVEL SHORTWAVE TROUGH WILL CUT OFF FROM
THE WESTERLIES AND SLOWLY MIGRATE SEWD INTO THE LOWER MS VALLEY
REGION. THIS LOW WILL HELP TO MOISTEN THE AIRMASS AND PROMOTE A MORE
FAVORABLE ENVIRONMENT FOR SUMMERTIME DIURNAL TSTM
ACTIVITY...PARTICULARLY ALONG THE HWY 84 CORRIDOR FROM THURS THROUGH
THE WEEKEND. HOWEVER MOISTURE/INSTABILITY WILL BE MARGINAL FOR
GETTING MORE THAN ISOLATED TO SCATTERED CONVECTIVE PCPN COVERAGE.
OTHERWISE...EXPECT SEASONABLE TEMPERATURES WITH HIGHS GETTING TO
AROUND 90F WHILE LOWS DROP OFF INTO THE MID/UPPER 60S.
/EC/

&&

.AVIATION...GENERALLY VFR CONDITIONS SCT-BKN 3-5KFT WILL CONTINUE
FOR MOST AREAS THE REMAINDER OF THE AFTERNOON. CIGS/VSBYS WILL
DETERIORATE QUICKLY OVER NRN ZONES BY 6 PM WHEN A SQUALL LINE OF
STRONG AND SEVERE STORMS MOVES IN FROM THE NORTH. THE LINE OF STORMS
WILL PROCEED TO THE S ACROSS THE REGION...REACHING THE I-20 CORRIDOR
BETWEEN 8 AND 10 PM AND MOVING INTO SRN ZONES BETWEEN 10 PM AND
MIDNIGHT. IFR/MVFR CIGS/VSBYS CAN BE EXPECTED IN HEAVIER PRECIP WITH
THE LINES OF STORMS. VSBYS WILL RECOVER TO VFR IN THE WAKE OF THE
STORMS WITH BKN-OVC CIGS 3-5K FEET. WIND GUSTS ARE EXPECTED TO BE
MOST INTENSE OVER NRN ZONES WITH POSSIBLE WIND GUSTS TO 70-80 MPH
WITH GUSTS TO 60 MPH EXPECTED OVER SRN AREAS. WIDESPREAD MVFR CIGS
WILL DEVELOP TOWARD MORNING ACROSS THE AREA WITH LOCAL MVFR VSBYS
THROUGH 13Z. /03/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  90  72  90 /  79  59  50  24
MERIDIAN      71  89  71  92 /  80  60  42  19
VICKSBURG     72  90  70  90 /  78  55  52  29
HATTIESBURG   73  91  73  92 /  61  48  30  35
NATCHEZ       73  89  71  89 /  66  40  32  46
GREENVILLE    71  90  69  89 / 100  50  32  17
GREENWOOD     70  90  68  89 / 100  47  30  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/03/EC
Hazardous weather outlook, Jun 11, 3:18 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT MON JUN 11 2012

ARZ074-075-LAZ007>009-MSZ018-019-025>046-122030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
318 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTH
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA DURING THE LATE
AFTERNOON TODAY AND EARLY THIS EVENING. THE PRIMARY SEVERE WEATHER
RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS WITH THE
POTENTIAL FOR DESTRUCTIVE WINDS FROM 70 TO 80 MPH. RESIDENTS ARE
URGED TO TAKE COVER AS THUNDERSTORMS APPROACH. LARGE QUARTER SIZE
HAIL WILL ALSO BE POSSIBLE.

SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX
WILL MOVE INTO THE AREA DURING THE LATE AFTERNOON. THE RISK OF
SEVERE STORMS WILL CONTINUE THROUGH THE EARLY EVENING AND SHOULD END
BY 8 OR 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

LAZ015-016-023-025-MSZ047>058-122030-
RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
318 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS
EVENING. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE
DAMAGING WIND GUSTS FROM 60 TO 70 MPH. RESIDENTS ARE URGED TO TAKE
COVER AS THUNDERSTORMS APPROACH. LARGE QUARTER SIZE HAIL WILL ALSO
BE POSSIBLE.

SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX
WILL MOVE INTO THE AREA DURING THE EVENING. THE RISK OF SEVERE
STORMS SHOULD END BY 10 OR 11 PM.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY. THE
PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60
MPH. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE.

A FRONTAL BOUNDARY WILL MOVE INTO THE REGION TUESDAY. THE UNSTABLE
AND VERY MOIST AIR MASS THAT WILL BE IN PLACE WILL MAINTAIN THE
POTENTIAL FOR STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS EVENING AND AGAIN TUESDAY.

LAZ024-026-MSZ059>066-072>074-122030-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
318 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND SOUTH
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA TONIGHT. THE
PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WIND
GUSTS TO 60 MPH. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE.

SEVERE STORMS ASSOCIATED WITH AN APPROACHING THUNDERSTORM COMPLEX
WILL MOVE INTO THE AREA TONIGHT. THE RISK OF SEVERE STORMS WILL
CONTINUE UNTIL 1 AM.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY. THE
PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60
MPH. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE.

A FRONTAL BOUNDARY WILL MOVE INTO THE REGION TUESDAY. THE UNSTABLE
AND VERY MOIST AIR MASS THAT WILL BE IN PLACE WILL MAINTAIN THE
POTENTIAL FOR STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT AND TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Local storm report, Jun 11, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     4 NE CALEDONIA          33.72N 88.27W
06/11/2012                   LOWNDES            MS   PUBLIC

            TREES DOWNED IN THE FLINT HILL COMMUNITY

&&

DL
Local storm report, Jun 11, 7:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     2 NW BENT OAK           33.45N 88.57W
06/11/2012  M62.00 MPH       LOWNDES            MS   AWOS

            REPORTED AT GOLDEN TRIANGLE AIRPORT

&&

DL
Local storm report, Jun 11, 7:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
710 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     SCHLATER                33.64N 90.35W
06/11/2012                   LEFLORE            MS   EMERGENCY MNGR

            TREE DOWN ON POWERLINE

0656 PM     FLASH FLOOD      GRENADA                 33.78N 89.81W
06/11/2012                   GRENADA            MS   EMERGENCY MNGR

            STREET FLOODING IN THE CITY OF GRENADA

&&

DL
Local storm report, Jun 11, 7:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     5 WSW MALMAISON         33.50N 90.08W
06/11/2012  M55.00 MPH       CARROLL            MS   ASOS

            MEASURED AT GREENWOOD AIRPORT

&&

DL
Local storm report, Jun 11, 7:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 NNE CLEVELAND         33.78N 90.71W
06/11/2012                   BOLIVAR            MS   CO-OP OBSERVER

            AN EIGHTEEN WHEELER WAS BLOWN OVER ALONG US HIGHWAY 61

0605 PM     TSTM WND DMG     NE CLEVELAND            33.75N 90.72W
06/11/2012                   BOLIVAR            MS   CO-OP OBSERVER

            HIGH WINDS SHATTERED GLASS AT A BUSINESS AT HIGHWAY 8 AND
            BAYOU AVE

&&

DL
Local storm report, Jun 11, 7:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
720 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     MONEY                   33.65N 90.21W
06/11/2012                   LEFLORE            MS   EMERGENCY MNGR

            TREES DOWN AROUND COUNTY...INCLUDING IN MONEY AND
            SCHLATER

0658 PM     HAIL             ITTA BENA               33.50N 90.32W
06/11/2012  E1.00 INCH       LEFLORE            MS   EMERGENCY MNGR

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:13 PM CDTSevere Thunderstorm WarningJANHolmes, Sharkey, Yazoo62 min
Jun 11, 7:19 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Neshoba, Winston71 min
Jun 11, 7:49 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo56 min
Jun 11, 7:51 PM CDTSpecial Weather StatementJANNewton29 min
Jun 11, 7:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren79 min
Jun 11, 8:03 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott72 min
Jun 11, 8:09 PM CDTSevere Thunderstorm WarningJANLauderdale66 min
Jun 11, 8:20 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Washington93 min
Jun 11, 8:26 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin79 min
Jun 11, 8:33 PM CDTSpecial Weather StatementJANJasper32 min
Jun 11, 8:36 PM CDTFlash Flood WarningJANNewton, Scott114 min
Jun 11, 8:41 PM CDTFlash Flood WarningJANHinds, Rankin2 hr
Jun 11, 8:49 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Smith71 min
Jun 11, 9:05 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren55 min
Jun 11, 9:12 PM CDTSevere Thunderstorm WarningJANJasper, Simpson, Smith63 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningJANCopiah76 min
Jun 11, 9:19 PM CDTFlash Flood WarningJANRankin116 min
Jun 11, 9:29 PM CDTSevere Thunderstorm WarningJANJones76 min
Jun 11, 9:42 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis63 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningJANLawrence65 min
Jun 11, 9:58 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson62 min
Jun 11, 10:08 PM CDTSevere Thunderstorm WarningJANLincoln82 min
Jun 11, 10:19 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion71 min
Jun 11, 10:53 PM CDTSevere Thunderstorm WarningJANAdams, Franklin60 min
Jun 12, 1:15 AM CDTSpecial Weather StatementJANBolivar50 min
Jun 12, 2:19 AM CDTSpecial Weather StatementJANLeflore, Sunflower61 min
Jun 12, 2:29 AM CDTSpecial Weather StatementJANCarroll61 min
Jun 12, 2:47 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
Jun 12, 3:11 AM CDTSevere Thunderstorm WarningJANHolmes49 min
Jun 12, 3:23 AM CDTSpecial Weather StatementJANBolivar, Leflore, Sunflower62 min
Jun 12, 4:08 AM CDTSpecial Weather StatementJANMadison57 min
Jun 12, 5:50 AM CDTAreal Flood WarningJANBolivar, Sunflower, Washington3 hr
Jun 12, 7:15 AM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Jefferson, Warren30 min
Jun 12, 8:24 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.